# SDR SWAA2025010876593

- Difficulty date: December 12, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN 2024-763639<[01] REPLACED BRAKE PANEL LOCATED FLOOR STRUCTURE BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A0060 SHEET: 51 REV: - .;[02] CORRECTED STEP 1. REPLACED BRAKE PANEL LOCATED FLOOR STRUCTURE BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A0060 SHEET: 51 REV: - .  SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPLACED BRAKE PANEL LOCATED FLOOR STRUCTURE BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A0060 SHEET: 51 REV: - . VERIFIED
